... everything looked good. except the dr said it won't come back. i ask if there was away to do a test on my tongue for taste and smell all he said was it won't come back i need help in finding someone else for better results
Side Effect - I was given citalopram 40 mgs and lost my taste and smell. went and had an mri and?
- 14 Jun 2013 by snowball66
- 29 August 2018 (7 weeks ago)
- citalopram, side effect, tongue, mri
Added 14 Jun 2013:
i had my taste and smell before i was put on citalopram and then lost both taste and smell. this happen 3 years ago. i was in a state of depression because i lost my son to brain cancer.
Go to an ENT at a big clinic. Ask for the one who specializes in taste and smell. This is common and often is temporary. I have been on prednisone for eight years and lost those senses. Once the dose came down to a lower level it all came back. My doctor would never say something that removes hope. One can't know, just guess.
Will be interested in what you find. Your onformation could be very helpful for others. Hang in there. Laren
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 May 2011 • 1 answer
Posted 14 Sep 2011 • 1 answer
Posted 10 Jan 2014 • 2 answers
Posted 4 Apr 2017 • 1 answer
Posted 26 Dec 2017 • 3 answers